# SDR GLBA2012102200082

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 31,556 hours, 32,167 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE FO'S SIDE WINDOW APPEARS TO HAVE A CRACK IN THE AFT LOWER PART.  MX REPLACED THE GLASS IN THE DV WINDOW.
